Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 124, Number 4, May 2010

Favourites:
ADD
Favourites:
ADD

A Combined Renormalization Group-Multiple Scale Method for Singularly Perturbed Problems
pp. 383-410(28)
Authors: O'Malley, Jr, Robert E.; Kirkinis, Eleftherios

Favourites:
ADD

Solutions of a Nonhomogeneous Burgers Equation
pp. 411-422(12)
Authors: Rao, Ch. Srinivasa; Yadav, Manoj K.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more